# SDR USAA010807

- Difficulty date: June 12, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part time: 43,853 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN OIL CANNING 12 INCH BY 12 INCH, 178 BULKHEAD BETWEEN WL 195-207 BL 17L AND BL 17R.  ACCOMPLISHED EXTERNAL DOUBLER, REMOVED DAMAGE PER SRM 53-10-08 FIG 211.  (M)
